# SDR SWIA202053447

- Difficulty date: September 11, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT STRUCTURE CENTER SPLICE ANGLE AT FS 939.00 WAS CORRODED.  C-CHECK RO 10/17/2020.  REMOVED AND REPLACED CORRODED AFT WING TO BODY FAIRING SUPPORT STRUCTURE CENTER SPLICE ANGLE WITH NEW SPLICE (P/N SH670-39189-1) AT FS 939.00, REF CRJ700 SRM'S.  SEE CONTINUATION CARD FOR FURTHER DETAILS.
